# SDR C2XA01BT107

- Difficulty date: May 4, 2001
- Submitted: May 28, 2001
- Operation: Air carrier
- Aircraft: N99838
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 259
- Aircraft time: 18,491 hours, 24,669 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Mount
- Part number: 415541020401F
- Part serial: 907
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YUL---DURING 2C INSPECTION MAINTENANCE FOUND RT ENGINE LT LOWER NACELLE ATTACHMENT HAS HOLE ELONGATED.  RT FORWARD Z-MOUNT REMOVED AND REPLACED IAW ATR42 JIC 54-11-61.
